# SDR DU4R2006453

- Difficulty date: April 21, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1307-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON S-29L BETWEEN FS 1307 AND 1322.  REPAIRED BY FABRICATING AND INSTALLING REPAIR U-CHANNEL 18.0" X .90 T= .050" FROM 60-25713/7075-T6511 IAW DC-9/MD-80 53-02D FIG 19, 51-10-3D AND 51-30-5.
